American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E41) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Oliver D. King. A mass formula for unimodular lattices with no roots. Math. Comp. 72 (2003) 839-863. MR 1954971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Rudolf Scharlau and Boris Hemkemeier. Classification of integral lattices with large class number. Math. Comp. 67 (1998) 737-749. MR 1458224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. G. Earnest and Azar Khosravani. Universal binary Hermitian forms. Math. Comp. 66 (1997) 1161-1168. MR 1422787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David C. Hung. Even positive definite unimodular quadratic forms over ${\bf Q}(\sqrt 3)$ . Math. Comp. 57 (1991) 351-368. MR 1079022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1